# SDR CALA2024110501010

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 91,025 hours, 21,524 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Faulty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT WILL NOT EXTINGUISH WHEN DOOR IS DISARMED REQUESTING MEL . COMPLIED WITH MEL , CONFIRMED GRITBAR  OPERATIONAL. REMOVED SLIDE LIGHT INDICATOR BULB OFF. ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT DOOR 4L  - MEL 2566U PLACED ON MEL. REMOVED AND REPLACED DR-4L FWD AND AFT PROX SENSOR, OPS CHECK GOOD REF AMM 25-66-11. PARTS USED:  19-2400-3-0020,QTY :1
